# SDR C8GA20090161

- Difficulty date: June 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, CORROSION WAS NOTED BETWEEN STR 29L AND 30 AT THE AFT SHEAR TIE BS. 1166. CORROSION WAS FOUND TO BE OUT OF LIMITS. REMOVED SHEAR TIE AND FABRICATED NEW FROM 7075 T6 .063 INCH DIM 6 INCH X 2.25 INCH, FABRICATED DOUBLER FROM 7075 T6 .071 INCH DIM. 5 INCH X 4.5 INCH FABRICATED FILLER FROM 7075 T6 .063 INCH DIM 1.25 INCH X 4.25 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
